Top answers from doctors based on your search:
Disclaimer

macrobid yeast infection

A 24-year-old female asked:
Dr. Atul Singh
27 years experience Nephrology and Dialysis
Yes: Any prolonged antibiotic use can lead to a yeast infection. Suggest avoid long term abx use
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 21-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
It takes a few days: It takes a couple of days for yeast symptoms (vaginal area itching, burning, redness) to start to improve and up to 5-7 days to clear up completely. U ... Read More
A 21-year-old female asked:
Dr. Stephen Shaban
38 years experience Urology
Couple days: Single dose diflucan (fluconazole) could take a couple days to feel better
1
1 thank
A member asked:
Dr. Milroy Samuel
23 years experience Obstetrics and Gynecology
No: A UTI will not cause bumps. A yeast infection will not either unless you scratch the area so much it becomes very irritated. Macrobid would not cau ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Kevin Fleishman
30 years experience Obstetrics and Gynecology
Yes: Both those medicines are safe at 13 weeks and should be safe together.
7
7 thanks
A 21-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
No worries: there are no usual interactions between Macrobid and Diflucan (fluconazole) and the usual ingredients of NyQuil. Sorry that you're having your current ... Read More
A member asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
I : I am glad that you had the prior evaluation. If you were not tested for chalmydia and gonorrhea then you should be tested for those too. In addition ... Read More
1
1 comment
1
1 thank
A 32-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yeast infection: Use of antibiotics can often lead to yeast infections. The yeast infection should be treated.
A 35-year-old member asked:
Dr. James Krick
35 years experience Urology
Yes: Any antibiotic can cause vaginal yeast infection. Vaginal anti-fungal creams are available ove the counter.
A 21-year-old female asked:
Dr. Anthony Gingo
Specializes in Obstetrics and Gynecology
Yeast infection: If you are symptomatic I suggest you take it now.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month